Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 930571, 9 pages
http://dx.doi.org/10.1155/2014/930571
Research Article

1-Quasiconformal Mappings and CR Mappings on Goursat Groups

Department of Mathematics, Linyi University, Linyi, Shandong 276005, China

Received 27 February 2014; Accepted 2 April 2014; Published 24 April 2014

Academic Editor: Dachun Yang

Copyright © 2014 Qing Yan Wu and Zun Wei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. D. Mostow, Strong Rigidity of Locally Symmetric Spaces, Princeton University Press, Princeton, NJ, USA, 1973.
  2. A. Korányi and H. M. Reimann, “Quasiconformal mappings on the Heisenberg group,” Inventiones Mathematicae, vol. 80, no. 2, pp. 309–338, 1985. View at Publisher · View at Google Scholar · View at Scopus
  3. A. Korányi and H. M. Reimann, “Foundations for the theory of quasiconformal mappings on the Heisenberg Group,” Advances in Mathematics, vol. 111, no. 1, pp. 1–87, 1995. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Capogna, “Regularity of Quasi-Linear equations in the Heisenberg group,” Communications on Pure and Applied Mathematics, vol. 50, no. 9, pp. 867–889, 1997. View at Google Scholar · View at Scopus
  5. M. Cowling, F. De Mari, A. Korányi, and H. M. Reimann, “Contact and conformal maps in: parabolic geometry I,” Geometriae Dedicata, vol. 111, no. 1, pp. 65–86, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Ottazzi and B. Warhurst, “Contact and 1-quasiconformal maps on carnot groups,” Journal of Lie Theory, vol. 21, no. 4, pp. 787–811, 2011. View at Google Scholar · View at Scopus
  7. A. Ottazzi and B. Warhurst, “A liouville type theorem for Carnot groups: a case study,” in Trends in Harmonic Analysis, pp. 371–380, Springer, Milan, Italy, 2013. View at Google Scholar
  8. X. Xie, “1-quasiconformal maps on Carnot groups with reducible first layer,” http://arxiv-web3.library.cornell.edu/abs/1312.7487.
  9. Q. Wu and W. Wang, “Conformal mappings and CR mappings on the Engel group,” Science in China A: Mathematics, vol. 52, no. 12, pp. 2759–2773, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. W. Wang, “The teichmüller distance on the space of spherical CR structures,” Science in China Series A, vol. 49, pp. 1523–1538, 2006. View at Google Scholar
  11. R. Montgomery and M. Zhitomirskii, “Geometric approach to Goursat flags,” Annales de l'Institut Henri Poincaré C: Analyse Non Linéaire, vol. 18, pp. 459–493, 2001. View at Google Scholar
  12. D. Müller, “Another example in the solvability theory of PDOs with double characteristics,” Communications in Partial Differential Equations, vol. 20, no. 11-12, pp. 2165–2186, 1995. View at Google Scholar
  13. F. Meylan, N. Mir, and D. Zaitsev, “Holomorphic extension of smooth CR-mappings betweenreal-analytic and real-algebraic CR-manifolds,” Asian Journal of Mathematics, vol. 7, no. 4, pp. 493–509, 2003. View at Google Scholar
  14. W.-L. Chow, “Über systeme von liearren partiellen differentialgleichungen erster ordnung,” Mathematische Annalen, vol. 117, no. 1, pp. 98–105, 1940. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Nagel, E. M. Stein, and S. Wainger, “Balls and metrics defined by vector fields I: basic properties,” Acta Mathematica, vol. 155, no. 1, pp. 103–147, 1985. View at Publisher · View at Google Scholar · View at Scopus
  16. P. Pansu, Quasiisométries des variétés de courbure négative [Ph.D. thesis], Universityof Paris VII, Paris, France, 1987.
  17. Z. M. Balogh, I. Holopainen, and J. T. Tyson, “Singular solutions, homogeneous norms, and quasiconformal mappings in Carnot groups,” Mathematische Annalen, vol. 324, no. 1, pp. 159–186, 2002. View at Publisher · View at Google Scholar · View at Scopus
  18. S. K. Vodop’yanov, “Differentiability of maps of Carnot groups of Sobolev classes,” Matematicheskii Sbornik, vol. 194, pp. 67–86, 2003. View at Google Scholar
  19. L. Capogna and M. Cowling, “Conformality and Q in carnot groups,” Duke Mathematical Journal, vol. 135, no. 3, pp. 455–479, 2006. View at Publisher · View at Google Scholar · View at Scopus